MathSciNet Relay Station
MathSciNet bibliographic data
MR2393996 60D05 (28A78 60J65)
Jonasson, Johan; Steif, Jeffrey E. Dynamical models for circle covering: Brownian motion and Poisson updating. Ann. Probab. 36 (2008), no. 2, 739–764.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement